# SDR AALA20100324DFW03

- Difficulty date: March 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 62,874 hours, 22,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 16DEF AFT INOPERATIVE.  RESET LOOSE CONNECTOR AT AFT EMERGENCY LIGHT 16DEF.  OPS CHECKED NORMAL.
